HISTACLEAR 10mg 30s

Antihistamines

$12.99 $18.50
SKU: 2262622

For the relief of symptoms associated with perennial and seasonal rhinitis (hayfever) such as sneezing, nasal discharge and itching as well as itching and burning of the eyes Ingredients: 10mg Cetirizine Hydrochloride General: HISTACLEAR 10mg is the Generic Zyrtec. Histaclear is for the relief of symptoms associated with perennial and seasonal rhinitis (hayfever) such as sneezing, nasal discharge and itching as well as itching and burning of the eyes. Histaclear is also indicated for the relief of symptoms and signs of chronic urticaria (hives) and other allergic skin disorders Warning: The safe use of apo cetirizine in children under 1 year of age or during pregnancy or lactation has not been established. If you have liver disease check with your doctor or pharmacist before taking apo cetirizine. Although the medicine is unlikely to affect your ability to drive or operate heavy machinery, a few people may be impaired and care should be taken Store below 250C Protect from heat, light and, moisture Do not exceed the recommended dosage Dosage: Adults and children over 6 years: One tablet daily Children 2 - 6 years: Half a tablet daily